# SDR 20000413SH054

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N9621V
- Make and model: Cessna 172M
- Aircraft serial: 17264401
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Part serial: H4898H
- Condition: Damaged
- Location: Nr 4
- Part time: 832 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE AND LOW RPM.  MAINTENANCE FOUND NR 4 CYLINDER HAD EXHAUST VALVE STUCK OPEN, NR 4 CYLINDER PUSH ROD AND HOUSING WERE BENT WITH NO OIL LEAKAGE.  THE PISTON WAS NOT DAMAGED AND NO METAL FOUND IN THE ENGINE OIL FILTER. (X)
